# SDR AALA202405288594

- Difficulty date: May 19, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 84,883 hours, 11,009 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Control Valve
- Part number: 4463471
- Condition: Inoperative
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRE CARGO FWD BOTTLE DISCHARGED. AIRCRAFT DIVERTED TO YYT DECLARED AN EMERGENCY AND LANDED OVERWEIGHT WITHOUT INCIDENT. ALL 5 CARGO BOTTLES WERE DISCHARGED MAINTENCE COULD FIND NO INDICATION OF FIRE. AIRCRAFT WAS FERRY TO JFK FOR FURTHER TROUBLE SHOOTING. **SUPPLEMENTAL REPORT FOR SDR AALA202405218594.** (CLOSED) MAINTENANCE REMOVED AND REPLACED FWD CARGO LOWER EXTINGUISHING VALVE IAW AMM 26-33-05.26-23-05. REF NR 4855708.
